I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
2006, VOLUME 12, NUMBER 1, PAGES 237-246
O. S. Rozanova
View as HTML View as gif image
We present several results on estimates from above of the regularity domains for special classes of solutions to Monge--Ampère type equations (in particular, periodic at least in one variable). Also we give the geometrical and geophysical applications. Namely, we concern with the problem on dimensions of a single-valued projection on a plane of a surface with separated from zero negative Gaussian curvature and discuss the existence or nonexistence of solution to the pressure-wind balance equation on a torus.
|Main page||Contents of the journal||News||Search|
Last modified: July 8, 2006